Acta Mathematica, 1968

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (19 articles)

Volume 121, Issue 1

[1] Genera and decompositions of lattices over orders

H. Jacobinski Göteborg, Sweden

TBD mathscidoc:1701.331348

Acta Mathematica, 121, (1), 1-29, 1967.9
[ Download ] [ 2017-01-08 20:32:14 uploaded by actaadmin ] [ 780 downloads ] [ 0 comments ] [ Cited by 69 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Fréchet differentiability of convex functions

Edgar Asplund University of Washington, Seattle, Wash., USA

TBD mathscidoc:1701.331349

Acta Mathematica, 121, (1), 31-47, 1967.5
[ Download ] [ 2017-01-08 20:32:15 uploaded by actaadmin ] [ 766 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Generalized bernoulli numbers and the theory of cyclotomic fields

Robert Segal Massachusetts Institute of Technology, Cambridge, Mass., USA

TBD mathscidoc:1701.331350

Acta Mathematica, 121, (1), 49-75, 1967.7
[ Download ] [ 2017-01-08 20:32:15 uploaded by actaadmin ] [ 428 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Nonlinear eigenvalue problems

Avner Friedman Northwestern University, Evanston, Ill., USA Marvin Shinbrot Northwestern University, Evanston, Ill., USA

TBD mathscidoc:1701.331351

Acta Mathematica, 121, (1), 77-125, 1968.1
[ Download ] [ 2017-01-08 20:32:15 uploaded by actaadmin ] [ 637 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Groups of order 1

Elvira Strasser Rapaport State University of New York at Stony Brook, Stony Brook, N.Y., USA

TBD mathscidoc:1701.331352

Acta Mathematica, 121, (1), 127-150, 1967.10
[ Download ] [ 2017-01-08 20:32:15 uploaded by actaadmin ] [ 398 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Asymptotic behaviour of spectra of compact quotients of certain symmetric spaces

R. Gangolli University of Washington, Seattle, Wash., USA

TBD mathscidoc:1701.331353

Acta Mathematica, 121, (1), 151-192, 1968.4
[ Download ] [ 2017-01-08 20:32:15 uploaded by actaadmin ] [ 665 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] The spectral function of an elliptic operator

Lars Hörmander University of Lund, Lund, Sweden

TBD mathscidoc:1701.331354

Acta Mathematica, 121, (1), 193-218, 1968.5
[ Download ] [ 2017-01-08 20:32:15 uploaded by actaadmin ] [ 1427 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Commutators and systems of singular integral equations. I

Joel David Pincus Brookhaven National Laboratory, Upton, N.Y.

TBD mathscidoc:1701.331355

Acta Mathematica, 121, (1), 219-249, 1967.11
[ Download ] [ 2017-01-08 20:32:15 uploaded by actaadmin ] [ 615 downloads ] [ 0 comments ] [ Cited by 49 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Ideal theory and laplace transforms for a class of measure algebras on a group

Joseph L. Taylor University of Utah, Salt Lake City, Utah, USA

TBD mathscidoc:1701.331356

Acta Mathematica, 121, (1), 251-292, 1967.8
[ Download ] [ 2017-01-08 20:32:15 uploaded by actaadmin ] [ 762 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Grassmann angles of convex polytopes

Branko Grünbaum University of Washington, Seattle, Wash., USA

TBD mathscidoc:1701.331357

Acta Mathematica, 121, (1), 293-302, 1968.5
[ Download ] [ 2017-01-08 20:32:16 uploaded by actaadmin ] [ 325 downloads ] [ 0 comments ] [ Cited by 27 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 122, Issue 1

[1] The structure of a finitely generated Kleinian group

Lars V. Ahlfors Harvard University, Cambridge, Mass., USA

TBD mathscidoc:1701.331358

Acta Mathematica, 122, (1), 1-17, 1968.8
[ Download ] [ 2017-01-08 20:32:16 uploaded by actaadmin ] [ 593 downloads ] [ 0 comments ] [ Cited by 24 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Potential theory of random walks on Abelian groups

Sidney C. Port University of California, Los Angeles, Calif., USA Charles J. Stone University of California, Los Angeles, Calif., USA

TBD mathscidoc:1701.331359

Acta Mathematica, 122, (1), 19-114, 1968.6
[ Download ] [ 2017-01-08 20:32:16 uploaded by actaadmin ] [ 694 downloads ] [ 0 comments ] [ Cited by 29 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Recursively enumerable degrees and the conjugacy problem

Donald J. Collins Queen Mary College, London, England

TBD mathscidoc:1701.331360

Acta Mathematica, 122, (1), 115-160, 1968.8
[ Download ] [ 2017-01-08 20:32:16 uploaded by actaadmin ] [ 580 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Physical states on a$C$^{*}-algebra

Johan F. Aarnes University of Oslo, Oslo, Norway

TBD mathscidoc:1701.331361

Acta Mathematica, 122, (1), 161-172, 1968.6
[ Download ] [ 2017-01-08 20:32:16 uploaded by actaadmin ] [ 332 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] $k$-mersions of manifolds

Sidnie Dresher Feit

TBD mathscidoc:1701.331362

Acta Mathematica, 122, (1), 173-195, 1968.7
[ Download ] [ 2017-01-08 20:32:16 uploaded by actaadmin ] [ 454 downloads ] [ 0 comments ] [ Cited by 21 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The (φ,$k$) rectifiable subsets of a homogeneous space

John E. Brothers Indiana University, Bloomington, Ind., USA

TBD mathscidoc:1701.331363

Acta Mathematica, 122, (1), 197-229, 1968.8
[ Download ] [ 2017-01-08 20:32:16 uploaded by actaadmin ] [ 389 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Normal families and the Nevanlinna theory

David Drasin Purdue University, Lafayette, Ind., USA

TBD mathscidoc:1701.331364

Acta Mathematica, 122, (1), 231-263, 1968.3
[ Download ] [ 2017-01-08 20:32:16 uploaded by actaadmin ] [ 641 downloads ] [ 0 comments ] [ Cited by 46 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] The subset of piecewise-linear mappings is dense in the space of$K$-quasiconformal mappings of the plane

Sigbert Jaenisch Justus-Liebig-Universität, Giessen, Germany

TBD mathscidoc:1701.331365

Acta Mathematica, 122, (1), 265-272, 1968.4
[ Download ] [ 2017-01-08 20:32:17 uploaded by actaadmin ] [ 469 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] A free boundary problem and an extension of Muskat's model

W. Fulks University of Colorado, Boulder, Colorado R. B. Guenther University of Colorado, Boulder, Colorado

TBD mathscidoc:1701.331366

Acta Mathematica, 122, (1), 273-300, 1968.4
[ Download ] [ 2017-01-08 20:32:17 uploaded by actaadmin ] [ 474 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved